# SDR 99ZZZX2979

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5831B
- Make and model: Doug DC3C
- Aircraft serial: AL42100882
- Engine: Pwa R183092
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 116733CP
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

AFTER LEVELING OFF, ENGINE STARTED TO RUN ROUGH AND BACKFIRE.  SECURED ENGINE AND FEATHERED PROPELLER.  MAINTENANCE FOUND CYLINDER NR 1 CRACKED.  REPLACED CYLINDER WITH AN OVERHAULED UNIT.  AIRCRAFT GROUND RUN AND CHECKED SATISFACTORY.
